RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2017, Issue 4, Pages 21–36 (Mi at14445)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonlinear Systems

Model containing coupled subsystems with oscillations of different types

V. N. Tkhai

Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russia

Abstract: Consideration was given to an autonomous model containing coupled subsystems (MCCS) and, in the absence of couplings between the subsystems, falling down into systems of ordinary differential equations. It is assumed that the subsystems admit different types of nondegenerate single-frequency oscillations. Solved were the problems of oscillations in MCCS, their stability, and stabilization of MCCS oscillation by smooth autonomous coupling controls. It was shown how the developed theory is applied to the coupled Duffing and Van der Pol oscillators.

Keywords: model, coupled subsystems, types of oscillation, family, cycle, stability, coupling controls, natural stabilization.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00587
This work was supported by the Russian Foundation for Basic Research, project no. 16-01-00587.


Full text: PDF file (655 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Automation and Remote Control, 2017, 78:4, 595–607

Bibliographic databases:

Presented by the member of Editorial Board: Л. Б. Рапопорт

Received: 28.04.2016
Accepted: 30.06.2016

Citation: V. N. Tkhai, “Model containing coupled subsystems with oscillations of different types”, Avtomat. i Telemekh., 2017, no. 4, 21–36; Autom. Remote Control, 78:4 (2017), 595–607

Citation in format AMSBIB
\Bibitem{Tkh17}
\by V.~N.~Tkhai
\paper Model containing coupled subsystems with oscillations of different types
\jour Avtomat. i Telemekh.
\yr 2017
\issue 4
\pages 21--36
\mathnet{http://mi.mathnet.ru/at14445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3668164}
\elib{http://elibrary.ru/item.asp?id=28903791}
\transl
\jour Autom. Remote Control
\yr 2017
\vol 78
\issue 4
\pages 595--607
\crossref{https://doi.org/10.1134/S0005117917040026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000399415600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85017415251}


Linking options:
  • http://mi.mathnet.ru/eng/at14445
  • http://mi.mathnet.ru/eng/at/y2017/i4/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Tkhai, “Stabilization of oscillations in a coupled periodic system”, Autom. Remote Control, 78:11 (2017), 1967–1977  mathnet  crossref  isi  elib
    2. V. N. Tkhai, “Periodicheskaya model, soderzhaschaya svyazannye podsistemy s razlichnymi tipami kolebanii”, Avtomat. i telemekh., 2019, no. 3, 55–67  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:113
    References:20
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020